International Journal of Emerging Multidisciplinaries: Mathematics: Announcements <div data-smartmail="gmail_signature"> </div> <div dir="auto" data-smartmail="gmail_signature"> <p><strong><em>Dear valued editors, authors, reviewers, and readers, </em></strong></p> <p><strong><em>We are thrilled to inform you that we have completed the migration process of the International Journal of Emerging Multidisciplinaries: Mathematics (IJEMD-M) from Open Journal System (OJS) to <a href="">Digital Commons</a> (DC) platform powered by <a href="">bepress</a> | <a href="">Elsevier</a>.</em></strong></p> <p><strong><em>Please check, </em></strong><br /><strong><em>New journal website: <a href=""></a></em></strong><br /><strong><em>EM submission system: <a href=""></a></em></strong></p> <p><strong><em>The DC platform uses the <a href="">Editorial Management</a> (EM) system which provides a highly-configurable workflow for the submission, processing and presentation of scholarly materials to improve publishing pathways and services for authors, editors and readers. We strongly believe that this migration will help us to continue building a strong community of scholars and researchers in our field. </em></strong></p> <p><strong><em>As authors and editors of the journal, we are committed to making this transition as smooth as possible for you. All articles that have been previously published on this OJS website will be uploaded to the new platform, and will remain easily accessible to our readers.</em></strong></p> <p><strong><em>We are dedicated to providing support and assistance throughout this process. If you have any questions or concerns, please do not hesitate to reach out to us. Our team is available to help you with any issues you may encounter.</em></strong></p> <p><strong><em>Thank you for your continued support and contributions to our journal. We look forward to seeing your work on the new platform. </em></strong></p> <p><strong><em>IJEMD-M Editorial Office</em></strong></p> <p> </p> </div> <p> </p> en-US [IJEMD-M] Call for Papers: Vol. 2, No. 1, January 2023. <p><strong>Submission is open for full length papers of vol. 2, no. 1, 2023.</strong></p> <p>International Journal of Emerging Multidisciplinaries: Mathematics (IJEMD-M) invites all prospective authors to submit their manuscripts for consideration in <strong>Volume 2, Issue 1, 2023</strong>.</p> <ul> <li><strong>The Submission Deadline: December 15, 2022.</strong></li> <li><strong>The online publication date is January 14, 2023. </strong></li> </ul> <p dir="ltr">Each paper published in IJEMD-M is assigned a DOI number, which appears at the top of the published paper. The submission is open to both original research articles and review articles.</p> <p dir="ltr">Authors interested in submitting articles to IJEMD-M can do so through the OJS online submission system by visiting </p> <p dir="ltr"> <a href="" target="_blank" rel="noopener" data-saferedirecturl=";source=gmail&amp;ust=1643401825069000&amp;usg=AOvVaw28OKlp-JIU4T0Cy6TF-7iU"><wbr />index.php/Mathematics/about/<wbr />submissions</a>.</p> <p dir="ltr">Please read over the journal's author guidelines at</p> <p dir="ltr"><a href="" target="_blank" rel="noopener" data-saferedirecturl=";source=gmail&amp;ust=1643401825069000&amp;usg=AOvVaw1lQ37i3otjMc7t6gax0jG1"><wbr />index.php/Mathematics/about/<wbr />submissions/AuthorGuidelines</a> </p> <p dir="ltr">for more information on the journal's policies and the submission process. </p> <p dir="ltr">We hope you will find IJEMD-M informative. If you have any questions or concerns please address them</p> <p dir="ltr">to <a href="" target="_blank" rel="noopener"></a></p> <p dir="ltr"> </p> <p dir="ltr">Best regards </p> <p dir="ltr">Editorial Office</p> <p dir="ltr">IJEMD-M</p> International Journal of Emerging Multidisciplinaries: Mathematics 2022-09-14 IJEMD - The Outstanding Paper Award (2022) <p><strong>The Outstanding Paper Award </strong></p> <p>To promote and recognize the innovative work of researchers across the community, IJEMD is pleased to announce the award for the Outstanding Research Paper (ORP).</p> <p>The ORP must be relevant to the interests and scope of the IJEMD Journal published tri-annually. The ORP is to appreciate the outstanding contributions of authors and encourages researchers to share their very best original research to the IJEMD for consideration.</p> <p>All research articles published in IJEMD will be automatically considered for this award. Editor-in-Chief and his Editorial Board members will judge and select the best papers from those published in the past issues, and the winning author will be announced at the end of every year. The award consists of a <strong>certificate of recognition</strong> endorsed by both the Editor-in-Chief and IJEMD, along with a <strong>monetary prize of $500</strong>. In case of joint authorship paper, the corresponding author will have the sole responsibility of distribution of the award.</p> <p>In selecting the best paper ORP winner, the award committee will take into consideration the <strong>originality, quality of the work, the contribution to theory, significance to the research environment, and properly citing recent published research.</strong></p> International Journal of Emerging Multidisciplinaries: Mathematics 2022-03-14